# SDR FDEA201304240849

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407613
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT COVE SKIN, OSS 677.5 CRACKED AT FASTENER.  REMOVED CRACKED NR 2 SLAT COVE SKIN IAW-SRM-51-40-02, REPLACED CRACKED COVE SKIN WITH NEW COVE SKIN IAW-SRM-51-40-02 AND DWG 114N4076,  CAT"A" MAJOR REPAIR.
